# SDR AALA201908199003

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 16,373 hours, 7,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNI1247
- Part serial: 143382
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING CHECK, FOUND EMERGENCY BATTERY 13WL FAULT. REPLACED EMERGENCY BATTERY 13WL IAW 33-51-38.  BITE AND OPS CHECK NORMAL.
